Hi! im a 20 year old boy having MVP! I feel very strong palpitations, chest pain, unexplained fatigue, very short breath and worst is very strong Anxiety and Panic attacks.I have consulted my doctor and he gave me a simple beta-blocker like "propananol".That is very light.I am very troubled with panic attacks which bring horrible palpitations , nearly zero breath and very strong chest pain.What should i do! what medicine should i take! Can i do heavy exersize! I also have tonsillitus which is very old!Any comments will be appreciated!
Hi! I too have recently been diagnosed with mitral valve prolapse. I have not seen my cardiologist yet (will go on the 11th) but I too have anxiety and panic attack issues as well. I was told to take xanax every 6hrs until i see the cardio. I have the palpatations and fluttering and have even had a near fainting spell a few times. I am curious about your meds, any side effects? I wonder if you could take paxil with it to counter act the chronic anxiety? i don't know, ask your doctor. It is very common with people with mitral valve issues to have anxiety as well.. It is as if we are "wired" differently. Have you seen a cardiologist or general doctor? I understand how worried you are because I am in the same boat with you as we speak.... let's keep in touch to see what the docs come up with...
Thank you for your comments MA'AM! I dont think any medicine can affect me! When first i was diagnosed with MVP i was a little sad, but my doctor told me their's nothing to worry! I took some light and small tablets for nearly 1 or 2 months, but useless. They , as far as i felt only controlled a little palpitation.But after sometime , i felt horrible anxiety (can't explain) and still feel .When i'm very nervous or in a bad situation ,fear grips me and my heart beat becomes very very fast.Im very sad.It has affected my courier too.I have lost my confidence and fear to speak.My face turns pale and piercing pain in chest is felt.I wish you never experience this thing in your life.Yes, i too haven't told my doctor but i'm living with it! OR i can say it has affected my mental state, lowering my personality!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.